NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

What makes "Risk for falls" a risk nursing diagnosis rather than an actual one?

  1. AThe doctor has confirmed the diagnosis with tests and a scan
  2. BThe patient has already fallen several times
  3. CThe problem can never be prevented
  4. DThe fall has not happened yet, but risk factors are present
2.护理学基础困难

The daughter of a dying patient is upset that her mother has stopped eating. What is the best response?

  1. AExplain that losing appetite is a natural part of dying
  2. BTell her it means the staff have not been feeding her mother
  3. CTell her a feeding tube will be inserted straight away
  4. DEncourage her to help her mother eat a full meal at every mealtime
3.感染控制与患者安全中等

为什么即使换用新针头,胰岛素笔也绝不能用于多名患者?

  1. A笔中的胰岛素一旦共用就会更快过期
  2. B血液可能倒流进药筒并传播感染
  3. C每支笔只装有一剂胰岛素
  4. D共用笔会改变输出的剂量
4.感染控制与患者安全困难

A patient on chemotherapy develops shingles over several areas on both sides of the body. Which precautions are needed?

  1. AAirborne and contact precautions until all lesions are crusted
  2. BDroplet precautions until the pain settles
  3. CStandard precautions only, with the lesions covered
  4. DContact precautions only, with gloves for dressing changes
5.优先排序与委派中等

A patient receives hemodialysis this morning. Which type of medication is often held before dialysis, as prescribed?

  1. AInhaled bronchodilators
  2. BEye drops for glaucoma
  3. CTopical skin creams
  4. DAntihypertensive drugs
6.优先排序与委派困难

A patient with a severe asthma attack had a PaCO₂ of 32 mmHg (4.3 kPa) on arrival. An hour later it is 46 mmHg (6.1 kPa), and the patient seems tired. What does this suggest?

  1. ARespiratory muscle fatigue with possible impending respiratory failure
  2. BThe asthma is improving, because the PaCO₂ is now near normal
  3. CA laboratory error that should be ignored
  4. DThe patient is hyperventilating even more than before and needs calming
7.临床护理中等

What is the main benefit of pulmonary rehabilitation for patients with COPD?

  1. ABetter exercise capacity and quality of life
  2. BA cure for the disease within months
  3. CReversal of the lung damage caused by smoking
  4. DNo further need for inhalers
8.临床护理困难

一名髋部骨折的老年患者在受伤两天后出现气短、意识混乱,胸部有瘀点状皮疹。应怀疑哪种并发症?

  1. A骨筋膜室综合征
  2. B尿路感染
  3. C脂肪栓塞综合征
  4. D压力性损伤
9.实验室检查值与电解质中等

一名患者血细胞比容 54%,BUN 高,尿比重 1.034。这种模式提示什么?

  1. A脱水伴血液浓缩
  2. B液体过载
  3. C肾衰竭伴尿液稀释
  4. D急性失血伴稀释
10.实验室检查值与电解质困难

A patient on warfarin with an INR of 3.6 fell and hit their head an hour ago. They now report a worsening headache and drowsiness. What is the priority?

  1. AEncourage rest in a dark room to settle the pain
  2. BHold warfarin for one dose and observe at home
  3. CGive acetaminophen (paracetamol) and recheck the INR tomorrow
  4. DReport urgently for imaging and possible reversal
11.药理学中等

为什么长期口服的糖皮质激素不应突然停药?

  1. A停药时药物会形成有毒代谢物
  2. B免疫系统会立即攻击肝脏和肾上腺
  3. C肾上腺受到抑制,可能无法产生足够的皮质醇
  4. D停药会使血糖突然升高
12.药理学困难

A patient on simvastatin is prescribed gemfibrozil. What is the main concern?

  1. AA sharp rise in LDL cholesterol and triglycerides
  2. BA much higher risk of myopathy and rhabdomyolysis
  3. CSevere hypoglycaemia
  4. DLoss of all lipid-lowering effect
13.内外科护理:心血管与呼吸中等

Why must inspired air be humidified for a patient with a tracheostomy?

  1. AHumidified air contains more oxygen than dry air at the same flow
  2. BDry air is needed to stop secretions forming in the trachea
  3. CThe nose and upper airway, which warm and moisten air, are bypassed
  4. DHumidification prevents the cuff from deflating
14.内外科护理:心血管与呼吸困难

A patient with lung cancer develops swelling of the face and arms, distended neck and chest veins and breathlessness that is worse when bending forward. What is the most likely cause?

  1. AA deep vein thrombosis in the leg
  2. BSuperior vena cava obstruction
  3. CAn allergic reaction to chemotherapy
  4. DRight-sided heart failure
15.内外科护理:神经、内分泌与肾脏中等

为什么 CKD 患者常在餐时服用磷结合剂?

  1. A它们增加肠道对食物中磷酸盐的吸收
  2. B它们结合肾脏无法排泄的食物磷酸盐
  3. C它们在肠道内结合钾,从而降低血钾
  4. D它们替代缺失的促红细胞生成素
16.内外科护理:神经、内分泌与肾脏困难

A patient taking an SGLT2 inhibitor is booked for major surgery. Which statement is correct?

  1. AThe dose is usually doubled on the morning of surgery
  2. BSurgery is not possible in patients taking this drug
  3. CIt is usually paused in the days before surgery
  4. DThe drug must be taken right up until the operation starts
17.内外科护理:消化、围手术期与肿瘤中等

How is the height of an epidural sensory block usually checked?

  1. AChecking the colour of the patient's urine
  2. BTesting sensation to cold with ice or a cold spray
  3. CTapping the knee with a reflex hammer and recording the score
  4. DMeasuring the patient's blood glucose level
18.内外科护理:消化、围手术期与肿瘤困难

A 62-year-old with known reflux reports burning central chest pain with sweating and breathlessness that began while walking. What should the nurse do first?

  1. AAdvise the patient to avoid spicy food at future meals
  2. BGive an antacid and reassess the pain in an hour
  3. CRecord a 12-lead ECG and escalate as possible cardiac pain
  4. DBook a routine endoscopy for later in the week
19.产科护理中等

A woman with a normal pre-pregnancy BMI asks how much weight she should gain. Which range do the widely used US Institute of Medicine guidelines recommend?

  1. AAbout 18 to 23 kg
  2. BAbout 11.5 to 16 kg
  3. CAbout 2 to 4 kg
  4. DAbout 5 to 9 kg
20.产科护理困难

Just after the membranes rupture, there is painless vaginal bleeding and the fetal heart rate drops sharply. The mother's vital signs are normal. Which condition is most likely?

  1. APlacental abruption
  2. BRuptured vasa praevia
  3. CBloody show
  4. DUterine rupture
21.儿科护理中等

A child with type 1 diabetes has a stomach bug and is eating very little. What is the correct advice about insulin?

  1. AStop all insulin until the child is eating normally again, then restart at the usual dose
  2. BGive insulin only if the child is vomiting
  3. CGive double the usual insulin to prevent ketones
  4. DKeep giving insulin, check glucose and ketones more often and follow the sick-day plan
22.儿科护理困难

A toddler with sickle cell disease suddenly becomes pale and lethargic, with a fast heart rate and an enlarging left upper abdomen. What should the nurse suspect?

  1. ASplenic sequestration crisis, an emergency
  2. BA pain crisis in the abdominal muscles
  3. CConstipation causing abdominal swelling and discomfort
  4. DA simple viral infection with mild anaemia
23.精神科护理中等

应教导服用氯氮平的患者立即报告什么?

  1. A夜间唾液增多
  2. B想多吃东西
  3. C晚间服药后轻度嗜睡
  4. D发热、咽痛或其他感染征象
24.精神科护理困难

An 83-year-old becomes confused and constipated and cannot pass urine. She takes amitriptyline, oxybutynin and an over-the-counter sleep aid with diphenhydramine. What is the most likely cause?

  1. AThe normal effects of ageing
  2. BThe combined anticholinergic effects of her medicines
  3. CA sign that she needs a higher dose of amitriptyline
  4. DSudden-onset Alzheimer's disease
25.护理数学与单位换算中等
9 lb 10 oz? kg1 lb = 16 oz1 kg = 2.2 lb

练习题(虚构数值,不作为临床指导)。 一名新生儿体重 9 lb 10 oz。按 1 lb = 16 oz 和 1 kg = 2.2 lb,求以千克表示的体重m。取到两位小数。

9 lb 10 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.护理数学与单位换算困难
1½ tsp · 3/天 · 7 d? mL1 tsp = 5 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液1½ tsp,每天三次,共 7 天。按1 tsp = 5 mL,整个疗程需要多少 mLV?

1½ tsp每天三次7 天1 tsp = 5 mL
V = mL
27.剂量计算中等
1%2 mLm = ? mg

2 mL 的 1%(w/v)溶液中含有多少毫克药物 m?

1% w/v2 mL
m = mg
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 750 单位的药物,药液规格为 5000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

750 units5000 units/mL
V = mL
29.静脉输液速度中等
1500 mL10 gtt/mL5 h? gtt/min

用滴系数为 10 滴/mL 的输液器在 5 小时内输入 1500 mL。求滴速 R(滴/分)。

1500 mL5 h10 gtt/mL
R = gtt/min
30.静脉输液速度困难
200 mL15 gtt/mL20 gtt/mint = ? h

一组输液以 20 滴/分的速度经 15 滴/mL 的输液器滴注。袋中还剩 200 mL。还需多少小时 t 才会滴完?

20 gtt/min15 gtt/mL200 mL
t = h
31.静脉输液与液体平衡中等
入量出量8 小时班次果冻100 mL果汁200 mL汤200 mL静脉输液50 mL/h × 8 h静脉抗生素1 × 100 mL尿液175 mL尿液400 mL尿液225 mL伤口引流140 mL呕吐物100 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。患者体重 73 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

73 kg8 h尿液: 175 mL尿液: 400 mL尿液: 225 mL伤口引流: 140 mL呕吐物: 100 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
500 mL150 mL 已输入80 mL/h19:30t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体用输液泵以 80 mL/h 输注。到 19:30 时已输入 150 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

500 mL150 mL 已输入80 mL/h
t = h
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 非常受限; 潮湿程度: 偶尔潮湿; 活动: 经常步行; 活动能力: 轻度受限; 营养: 可能不足; 摩擦力和剪切力: 无明显问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
无风险轻度风险中度风险高风险极高风险

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 完全受限; 潮湿程度: 持续潮湿; 活动: 卧床不起; 活动能力: 不受限制; 营养: 可能不足; 摩擦力和剪切力: 无明显问题。使用的分级为:19–23 无风险,15–18 轻度,13–14 中度,10–12 高,9 或以下极高。点击风险等级。

  1. 1无风险
  2. 2轻度风险
  3. 3中度风险
  4. 4高风险
  5. 5极高风险

3溶液

1.护理学基础

答案: D · The fall has not happened yet, but risk factors are present

为什么是这个答案

A risk diagnosis describes a problem the patient is vulnerable to, based on risk factors, with no signs yet. Care aims to prevent the problem from occurring.

答案

D · The fall has not happened yet, but risk factors are present
2.护理学基础

答案: A · Explain that losing appetite is a natural part of dying

为什么是这个答案

As death approaches, the need for food and fluid falls. Forcing food causes distress and aspiration. Mouth care and small amounts on request keep the patient comfortable.

答案

A · Explain that losing appetite is a natural part of dying
3.感染控制与患者安全

答案: B · 血液可能倒流进药筒并传播感染

为什么是这个答案

血液和皮肤细胞可能被吸回药筒,所以共用笔可传播血源性感染。每支笔都标明仅供一名患者使用。

答案

B · 血液可能倒流进药筒并传播感染
4.感染控制与患者安全

答案: A · Airborne and contact precautions until all lesions are crusted

为什么是这个答案

Lesions over several areas on both sides mean disseminated zoster, which can spread through the air like chickenpox. Airborne and contact precautions are used until all lesions are dry and crusted. Localized zoster in an immunocompromised patient also needs airborne and contact precautions, but only until dissemination is ruled out.

答案

A · Airborne and contact precautions until all lesions are crusted
5.优先排序与委派

答案: D · Antihypertensive drugs

为什么是这个答案

Removing fluid during dialysis can cause hypotension, so blood pressure drugs are often held before treatment as prescribed. Some drugs are also removed by dialysis and given afterwards.

答案

D · Antihypertensive drugs
6.优先排序与委派

答案: A · Respiratory muscle fatigue with possible impending respiratory failure

为什么是这个答案

Early in an asthma attack, fast breathing lowers the PaCO₂. A rising, “normal” value in a tiring patient means they can no longer move enough air, which is a warning sign of respiratory failure.

答案

A · Respiratory muscle fatigue with possible impending respiratory failure
7.临床护理

答案: A · Better exercise capacity and quality of life

为什么是这个答案

Pulmonary rehabilitation improves breathlessness, exercise tolerance and well-being, and reduces hospital admissions. It does not reverse the underlying lung damage.

答案

A · Better exercise capacity and quality of life
8.临床护理

答案: C · 脂肪栓塞综合征

为什么是这个答案

脂肪栓塞通常在长骨或骨盆骨折后 24–72 小时出现,表现为呼吸窘迫、神经系统改变和瘀点状皮疹三联征。

答案

C · 脂肪栓塞综合征
9.实验室检查值与电解质

答案: A · 脱水伴血液浓缩

为什么是这个答案

血浆水分的丢失使红细胞浓缩(血细胞比容升高)、尿液浓缩(比重高),BUN 升高。液体过载则会出现相反的模式。核对依据: Hematocrit Test · MedlinePlus (NIH) (2024); BUN (Blood Urea Nitrogen) · MedlinePlus (NIH) (2024)

答案

A · 脱水伴血液浓缩
10.实验室检查值与电解质

答案: D · Report urgently for imaging and possible reversal

为什么是这个答案

A head injury in an anticoagulated patient, with worsening headache and drowsiness, suggests intracranial bleeding. The provider is told at once, neurological checks are done often, urgent imaging is arranged, and warfarin reversal (vitamin K and a prothrombin complex concentrate) may be prescribed.核对依据: Taking warfarin (Coumadin, Jantoven) - what to ask your doctor · MedlinePlus (NIH) (2025); Prothrombin Time Test and INR (PT/INR) · MedlinePlus (NIH) (2024)

答案

D · Report urgently for imaging and possible reversal
11.药理学

答案: C · 肾上腺受到抑制,可能无法产生足够的皮质醇

为什么是这个答案

激素治疗抑制下丘脑-垂体-肾上腺轴。突然停药可能引起肾上腺危象,因此剂量要逐渐减少。

答案

C · 肾上腺受到抑制,可能无法产生足够的皮质醇
12.药理学

答案: B · A much higher risk of myopathy and rhabdomyolysis

为什么是这个答案

Gemfibrozil reduces statin clearance and adds its own muscle toxicity. The combination greatly increases the risk of rhabdomyolysis and is generally avoided.

答案

B · A much higher risk of myopathy and rhabdomyolysis
13.内外科护理:心血管与呼吸

答案: C · The nose and upper airway, which warm and moisten air, are bypassed

为什么是这个答案

The tracheostomy bypasses the nose, mouth and pharynx, which warm, filter and humidify air. Without humidification, secretions become thick and can block the tube. Heat and moisture exchangers, humidified oxygen and nebulised saline are used.

答案

C · The nose and upper airway, which warm and moisten air, are bypassed
14.内外科护理:心血管与呼吸

答案: B · Superior vena cava obstruction

为什么是这个答案

A tumour in the mediastinum can compress the superior vena cava, causing swelling of the face, neck and arms, dilated veins on the chest and breathlessness. It is an oncological emergency. The patient is sat upright and given oxygen if hypoxic, and treatment may include a stent, steroids or radiotherapy.

答案

B · Superior vena cava obstruction
15.内外科护理:神经、内分泌与肾脏

答案: B · 它们结合肾脏无法排泄的食物磷酸盐

为什么是这个答案

在 CKD 中,磷酸盐潴留导致继发性甲状旁腺功能亢进、肾性骨病和血管钙化。随餐服用的磷结合剂在肠道内结合饮食中的磷酸盐。同时还需限制饮食中的磷。

答案

B · 它们结合肾脏无法排泄的食物磷酸盐
16.内外科护理:神经、内分泌与肾脏

答案: C · It is usually paused in the days before surgery

为什么是这个答案

Fasting, surgery and dehydration increase the risk of euglycaemic DKA with SGLT2 inhibitors. Guidance usually advises stopping them in the days before major surgery and restarting when the patient is eating and drinking normally.

答案

C · It is usually paused in the days before surgery
17.内外科护理:消化、围手术期与肿瘤

答案: B · Testing sensation to cold with ice or a cold spray

为什么是这个答案

The level at which the patient no longer feels cold shows the upper extent of the sensory block. Motor block is assessed with a scale such as Bromage. A rising block or new weakness is reported.

答案

B · Testing sensation to cold with ice or a cold spray
18.内外科护理:消化、围手术期与肿瘤

答案: C · Record a 12-lead ECG and escalate as possible cardiac pain

为什么是这个答案

Cardiac pain can feel like heartburn. Exertional pain with sweating and breathlessness must be treated as possible acute coronary syndrome until excluded, so an ECG and urgent review come first.

答案

C · Record a 12-lead ECG and escalate as possible cardiac pain
19.产科护理

答案: B · About 11.5 to 16 kg

为什么是这个答案

For a normal BMI, the US Institute of Medicine (National Academy of Medicine) recommends a total gain of about 11.5 to 16 kg (25 to 35 lb), more for underweight women and less for women with obesity. The UK has no official target range; NICE focuses on healthy eating and activity.

答案

B · About 11.5 to 16 kg
20.产科护理

答案: B · Ruptured vasa praevia

为什么是这个答案

Rupture of the membranes can tear unprotected fetal vessels in vasa praevia. Fetal blood loss causes rapid bradycardia while the mother stays stable. An emergency caesarean is needed.

答案

B · Ruptured vasa praevia
21.儿科护理

答案: D · Keep giving insulin, check glucose and ketones more often and follow the sick-day plan

为什么是这个答案

Stress hormones during illness raise blood glucose and the risk of ketoacidosis. Insulin is never stopped; glucose and ketones are checked more often, fluids are encouraged and doses are adjusted according to the sick-day rules.

答案

D · Keep giving insulin, check glucose and ketones more often and follow the sick-day plan
22.儿科护理

答案: A · Splenic sequestration crisis, an emergency

为什么是这个答案

In splenic sequestration, sickled cells are trapped in the spleen, which enlarges quickly while haemoglobin falls sharply, leading to shock. It needs urgent fluids and transfusion; parents are taught to feel the spleen and seek help.

答案

A · Splenic sequestration crisis, an emergency
23.精神科护理

答案: D · 发热、咽痛或其他感染征象

为什么是这个答案

发热、咽痛或流感样症状可能是粒细胞缺乏症的最初征象,需要紧急做血细胞计数。镇静和流涎过多是常见的副作用。

答案

D · 发热、咽痛或其他感染征象
24.精神科护理

答案: B · The combined anticholinergic effects of her medicines

为什么是这个答案

Several drugs with anticholinergic effects add up, increasing the risk of delirium, constipation and urinary retention in older adults. A medicine review aims to reduce the total anticholinergic burden.

答案

B · The combined anticholinergic effects of her medicines
25.护理数学与单位换算

答案: m = 4.38 kg

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

盎司换算为磅

10 oz/16 = 0.625 lb
9 + 0.625 = 9.625 lb

磅换算为千克

m = 9.625/2.2 = 4.375 ≈ 4.38 kg

答案

m = 4.38 kg
26.护理数学与单位换算

答案: V = 157.5 mL

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

每次剂量的体积

1½ tsp = 1.5·5 = 7.5 mL

整个疗程

V = 7.5 mL × 3/天 × 7 = 157.5 mL

答案

V = 157.5 mL
27.剂量计算

答案: m = 20 mg

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

浓度

1% = 1 g/100 mL = 10 mg/mL

药物质量

m = 10·2 = 20 mg

答案

m = 20 mg
28.剂量计算

答案: V = 0.15 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 750/5000 = 0.15 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.15 mL
29.静脉输液速度

答案: R = 50 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

5·60 = 300 min

滴速

R = 1500·10/300 = 50 gtt/min

答案

R = 50 gtt/min
30.静脉输液速度

答案: t = 2.5 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

20·60/15 = 80 mL/h

剩余时间

t = 200/80 = 2.5 h

答案

t = 2.5 h
31.静脉输液与液体平衡

答案: U = 1.37 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

175 + 400 + 225 = 800 mL

每千克每小时

U = 800/(73·8) = 1.37 mL/kg/h

答案

U = 1.37 mL/kg/h
32.静脉输液与液体平衡

答案: t = 4.4 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

500 − 150 = 350 mL

时间

t = 350/80 = 4.375 ≈ 4.4 h

答案

t = 4.4 h

约为 4 h 23 min,所以袋子大约在 23:53 输完。

33.临床评估评分

答案: B = 17

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 非常受限 → 2
潮湿程度: 偶尔潮湿 → 3
活动: 经常步行 → 4
活动能力: 轻度受限 → 3
营养: 可能不足 → 2
摩擦力和剪切力: 无明显问题 → 3

相加

Braden 总分 = 2 + 3 + 4 + 3 + 2 + 3 = 17

答案

B = 17
34.临床评估评分

答案: 高风险

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 完全受限 → 1
潮湿程度: 持续潮湿 → 1
活动: 卧床不起 → 1
活动能力: 不受限制 → 4
营养: 可能不足 → 2
摩擦力和剪切力: 无明显问题 → 3

相加

Braden 总分 = 1 + 1 + 1 + 4 + 2 + 3 = 12

风险等级

12 → 高风险

答案

高风险

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions